MathSciNet Relay Station
MathSciNet bibliographic data
MR1190349 11F06 (11A55 11J06)
Rosen, David; Schmidt, Thomas A. Hecke groups and continued fractions. Bull. Austral. Math. Soc. 46 (1992), no. 3, 459–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement